# SDR ASAA0873497

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A2601017
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBOARD STA 767 887 HAS CORROSION WOUND EDGE ORIGINAL PANEL WAS BEYOND ALLOWABLE LIMITS IAW ASA EA 2550 01425.  FLOOR PANEL REPLACED WITH REPAIR PART IAW B737 700 SRM 51 40 05 AND 51 40 06 AND 51 40 08.
